# SDR QMLA2016020816006

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 6,016 hours, 15,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Part number: 677110400
- Condition: Cracked
- Location: Door
- Component: Door, Airbus
- Component part number: C526S2101051
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUFACTURER ISSUED 17-5210-FCD-1344 INSPECTION & CHECK OF CREW SLIDING DOOR LATCH MECHANISMS & ROLLER RAILS ASSEMBLIES.  INSPECTION REVEALED A CRACKED LOCKING PIN ASSEMBLY ON THE UPPER LT FWD CREW DOOR, PILOT DOOR.
